# SDR HEEA079519

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,612 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Force Gradient
- Part number: 212001035101
- Condition: Binding
- Location: Flight Contorls
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CYCLIC FORCE GRADIENT IS BINDING AND HANGING UP. REPLACED WITH SERVICEABLE PART.
